# SDR DL72S981490

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT D-1 LETTER CK, .375 IN CRACK ON LIGHTNING HOLE ON AIRSTAIRS CUTOUT VERTICAL WEB AT STA 1228.  FOUND .375 INCH CRACK ON LIGHTNING HOLE ON AIRSTAIRS CUTOUT VERTICAL WEB AT STA 1248.  FOUND .25 INCH CRACK ON LIGHTNING HOLE ON AIRSTAIRS CUTOUT VERTICAL WEB AT STA 1248.  REPAIR PER M/M 53-11-0.
